Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have a rash, not red on lower arm and neck. Why is it itchy under sun?

I have a rash (not red) on my lower arm and neck .(extremeley itchy especially in the sun. Lately (past two weeks)I have had a great deal pain in my joints (both arms) and cant sleep without taking ibuprofen which does help. Sometimes my hips and the bottom of my feet get a throbbing pain but does not last long like the pain in my lower arms and across my shoulders.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You might be suffering from an autoimmune disorder.

Lupus or rheumatoid arthritis may be thought of.

Your description matches with this.

Please get an ANA profile done.

This will bring out what exactly is going on.

Treatment is with anti histamines like cetrizine.

Steroids might be required if it is severe.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 26 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor